# SDR IPXA2M74885

- Difficulty date: August 1, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112503
- Condition: Cracked
- Location: L14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON SPLICE 14L CRACKED AT FS 5-123.  REMOVED, FABRICATED AND INSTALLED LONGERON SPLICE IAW SRM 51-33-01, PARA 9, PAGE 45, DWG A5A7112 AND MD11 51-33-01 PARA 8, PAGE 30.
